Fictional domains

Gregory, D. (2024) Fictional domains. Noûs, 58 (1). pp. 126-140. ISSN 0029-4624

Abstract

Metadata

Item Type: Article
Authors/Creators:
  • Gregory, D.
Copyright, Publisher and Additional Information:

© 2022 The Authors. Noûs published by Wiley Periodicals LLC. This is an open access article under the terms of the Creative Commons Attribution License, (http://creativecommons.org/licenses/by/4.0/) which permits use, distribution and reproduction in any medium, provided the original work is properly cited.

Dates:
  • Published: March 2024
  • Published (online): 8 December 2022
  • Accepted: 11 October 2022
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Arts and Humanities (Sheffield) > Department of Philosophy (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 02 Nov 2022 12:16
Last Modified: 26 Sep 2024 14:14
Status: Published
Publisher: Wiley
Refereed: Yes
Identification Number: 10.1111/nous.12442
Open Archives Initiative ID (OAI ID):

Export

Statistics